Sh. M Al-Issa
Title
Cited by
Cited by
Year
MONOTONIC INTEGRABLE SOLUTION FOR A MIXED TYPE INTEGRAL AND DIFFERENTIAL INCLUSIONS OF FRACTIONAL ORDERS
AMAELS EL-SAYED, SM Al-Issa
International Journal of Differential Equations and Applications 18 (1), 2019
82019
Monotonic continuous solution for a mixed type integral inclusion of fractional order
AMA El-Sayed, SM Al-Issa
J. Math. Appl 33, 27-34, 2010
82010
Global integrable solution for a nonlinear functional integral inclusion
AMA El-Sayed, SM Al-Issa
SRX Mathematics 2010, 2010
72010
Positive integrable solutions for nonlinear integral and differential inclusions of fractional-orders
S Al-Issa, AMA El-Sayed
Commentationes Mathematicae 49 (2), 2009
72009
Monotonic solutions for a quadratic integral equation of fractional order
AMA El-Sayed, SM Al-Issa
AIMS Mathematics 4 (3), 821-830, 2019
62019
On a set-valued functional integral equation of Volterra-Stiltjes type
SM El-Sayed, A.M.A and Al-Issa
Journal of Mathematics and Computer Science (JMCS) 21 (Issue 4), 273--285, 2020
5*2020
Existence of continuous solutions for nonlinear functional differential and integral inclusions
AM El-Sayed, SM Al-Issa
Malaya Journal of Matematik 7 (3), 541-544, 2019
52019
Existence of integrable solutions for integro-differential inclusions of fractional order; coupled system approach
SM El-Sayed, A.M.A and Al-Issa
J. Nonlinear Sci. Appl. 13 (4), 180–186, 2020
42020
Existence of solutions for an ordinary second-order hybrid functional differential equation
A El-Sayed, H Hashem, S Al-Issa
Advances in Difference Equations 2020 (1), 1-10, 2020
32020
On the existence of solutions of a set-valued functional integral equation of Volterra–Stieltjes type and some applications
AM El-Sayed, SM Al-Issa
Advances in Difference Equations 2020 (1), 1-16, 2020
32020
On A Coupled System of Hybrid Fractional-order Differential Equations in Banach Algebras
AMA El-Sayed, SM Al Issa, NM Mawed
Advances in Dynamical Systems and Applications (ADSA) 16 (1), 91-112, 2021
2021
Existence results in the theory of fractional hybrid di erential equations of fractional orders
SM Al-Issa
arXiv e-prints, arXiv: 1912.03323, 2019
2019
Existence results for a nonlinear functional integral and differential inclusions of fractional order
AMA El-Sayed, SM Al-Issa
The system can't perform the operation now. Try again later.
Articles 1–13